Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
389 Posts
Discussion Starter · #1 ·
I take immodium occasionally, usually as a preventative measure when I have to teach or something. I was wondering now if taking it in this way had actually caused my diahrrhea. Like maybe this is how my body compensates. Can anyone relate?It's just that my IBS has become the D type since I started this prevention thing. I guess the real way to know is to stop altogether, but I don't think I have the courage.
 

·
Registered
Joined
·
5 Posts
Hi!I use imodium as well, but I don't depend on it. I only use it when I know I have to be somewhere, and need to feel somewhat confident that nothing will happen. I have never had cause my D. It will bind me up, and then I have deal with that. I have IBS for 10yrs. Hope you will be OKTake Care
 

·
Registered
Joined
·
389 Posts
Discussion Starter · #3 ·
Hi PamPam,Thanks for the response. My D happens after the plugged-up phase. It's like when it wears off it really wears off (just a little too far in one direction), like late the next day or the day after that. Weird. I'm searching for clues. How could my IBS change so abruptly after 8 years???
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top